Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Vomiting A Sign Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Vomitting after Viraday

Dear Sir, Many thanks for your reply. Highly appreciated. I did not mention an important point in my last question. I have always had low haemoglobin ranging from 6-8gms. I had a back problem and we decided to get it operated. Since my hb was quite...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Unlikely a low hemoglobin or blood count would cause these symptoms. However, you don't indicate why you have such a low hemoglobin. Has this been worked up? This can be a sign of blood disorders, vitamin or iron deficiency, or other medical... Read more »

3 U. blood & also vomitting a lot

A friend stopped taking her meds in Jan. '02.She wanted quality of life..tired of feeling... Read more »

Signs

I know you can't guarantee an answer but I have to ask. I am worried about HIV. I slept with... Read more »
Articles
Body Health Resources Foundation

Nausea & Vomiting

Doctor's Notes: Dr. David Wohl University of North Carolina-Chapel Hill Favorite Anti-Nausea Meds: Phenergan, Compazine, Marinol and Zofran. Alternative Therapy: Ginger root. HIV Meds Likely to Cause Nausea: Kaletra is a... Read more »
Henry J. Kaiser Family Foundation

85 Countries Sign International Population Agreement on Family Planning, HIV/AIDS; U.S. Does Not Sign

Eighty-five countries on Wednesday signed a statement reaffirming commitment to reproductive health- and HIV/AIDS-related population and health goals agreed to 10 years ago at the 1994 International Conference on Population and Development in... Read more »
Canadian AIDS Treatment Information Exchange

Tips on How to Manage Nausea and Vomiting for Those With HIV

I've been living with HIV for the past 12 years. Lately, I often feel nauseous, sometimes even to the point of throwing up. Why, and what can I do?! -- A.J., Trois-Rivières, QC Troy Grennan, M.D. McMaster University Medical Centre... Read more »
TheBody.com

Nausea & Vomiting

Nausea & Vomiting ARE HIV MEDS TO BLAME? All HIV meds, except for Fuzeon (sinceit is injected), can cause nausea. Thefollowing medications seem to be morecommonly associated with nausea: cobicistat (a component of thecombination pill... Read more »
Connect With Others

vomit and HIV

Posted by Anonymous, 2 Replies
2 weeks ago I was in a mosh pit with a guy and he vomited and a little bit got on my leg. I checked my leg and I saw no blood, but I had a little cut on my leg from 20 days ago that was not actively bleeding. Could I face risk of HIV? Read more »

Is this a sign of seroconvertion? PLEASE REPLY

Posted by scared77, 4 Replies
Exactly a month ago I barebacked a guy, and I am uncut, so my chaces are bigger that if i was cut, plus my foreskin was kind of irritated from a previous encounter, not bleeding or anything but just kinda irritated.

today I had the chance to speak to... Read more »

SIGNS OF HIV

Posted by Anonymous, 2 Replies
What are the first signs of H.I.V.(if exposed) during the first 8 weeks? Read more »

Early signs of HIV infection - article in Genre

Posted by ScotCharles, 2 Replies
Genre magazine has an excellent article in the April 2006 issue on the early signs of HIV infection. Check it out. Read more »